# SDR AALA202109078084

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 58,259 hours, 33,642 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3484CC
- Condition: Leaking
- Location: Apu Oil System
- Part time: 35,531 hours, 17,479 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY STRONG DIRTY SOCK SMELL IN CABIN DURING DESCENT, REPLACED APU OIL COOLING FAN AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-00.
